# SDR UIEA2015020200062

- Difficulty date: February 2, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 76,192 hours, 16,082 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Acoustic Panel
- Part number: 1375M39G01
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION FOUND LT ENG FAN MID OUTER LINER ACOUSTIC PANEL PEELING & MISSING EXPOSING HONEYCOMB.  DIMENSION 31 INCHES LONG X 1.2 INCHES WIDE, FOUND WITHIN LIMITS FOR CONTINUING SERVICE IAW AMM 72-00-00-206-167-H00 TABLE 640 & 642.  LIMIT 10 FC OR 100 FH WHEN REPAIRS MUST BE EXECUTED.  CLEANED DAMAGE & OPEN NMEL FOR TRACKING REPAIR EXECUTION.  ACOUSTIC LINER PANEL REPLACED ON 03 FEB 2015 IN IAW AMM 2-33-01-01-404-011-H00.
